On the Chvátal–Gomory closure of a compact convex set
Author(s)Dadush, Daniel; Dey, Santanu S.; Vielma, Juan Pablo
MetadataShow full item record
In this paper, we show that the Chvátal–Gomory closure of any compact convex set is a rational polytope. This resolves an open question of Schrijver (Ann Discret Math 9:291–296, 1980) for irrational polytopes, and generalizes the same result for the case of rational polytopes (Schrijver in Ann Discret Math 9:291–296, 1980), rational ellipsoids (Dey and Vielma in IPCO XIV, Lecture Notes in Computer Science, vol 6080. Springer, Berlin, pp 327–340, 2010) and strictly convex bodies (Dadush et al. in Math Oper Res 36:227–239, 2011).
DepartmentSloan School of Management
Dadush, Daniel, Santanu S. Dey, and Juan Pablo Vielma. “On the Chvátal–Gomory Closure of a Compact Convex Set.” Math. Program. 145, no. 1–2 (March 26, 2013): 327–348.
Author's final manuscript